# SDR MALA964816

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Condition: Kinked
- Location: Left
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 3359 - INBOUND TO DTW, THE CREW NOTED FUEL WOULD NOT TRANSFER FROM LEFT TO RIGHT.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED A KINKED VENT LINE AT THE LT NACA VENT.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
